# SDR RAIA970815

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 450 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4759 - SAN - RIGHT ENGINE FUEL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT FUEL PRESSURE SWITCH.  (M)
